MAUDE Adverse Event Report: ARTHREX, INC. BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE; ARTHROSCOPIC ACCESSORIES
Model Number BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/04/2024 it was reported by a sales representative via (b)(4) that an ar-3380-4004h scope's bridge is stripped and won't connect.Device was switched out and case was completed with no issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19654094
Report Number1220246-2024-06542
Device Sequence Number15165711
Product Code NBH
UDI-Device Identifier00888867195448
UDI-Public00888867195448
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE
Device Catalogue NumberAR-3380-4004H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown